# SDR ASAA1159278

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,471 hours, 4,074 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003246
- Condition: Failed
- Location: E&E Bay
- Part time: 13,475 hours, 4,075 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GOT "SINGLE FMC OPERATION" MESSAGE FOLLOWED BY MAP AND VTK MESSAGES ON F/O DISPLAY.  FOUND RIGHT FMC INOP.  ACCOMPLISHED FIM 34 61 00 FMC OPERATION RETURNED TO NORMAL.  ON SWITCHING TO AIRCRAFT GENERATOR FROM APU ELECTRIC POWER GOT "SINGLE FMC OPERATION " MESSAGE AND "MAP" AND "VTK" LIGHTS ON F/O DISPLAY.  REPLACED RT FMC PER 34 61 02 400 801.  OPS NORMAL.
